The most frightening finasteride story ever

Your members are my last hope, as i sit here now at my computer iam going to tell you about what i believe to be the only case of its type ever to have happened to anyone.

I had been taking finasteride for about 18 months Prior to christmas 2007,everything seemed fine, my hair was getting thicker slowly and i was in peak health, probably the fitest ive ever been and looking quite youthful for a 40 year old man.

As most people do around christmas i was eating many sugery products, but not in any great excess - just a litte more than the rest of the year. I also started to take the odd zopiclone tablet as i notice i wasnt sleeping as well as i had in the past. Then BANG literally overnight i woke up with a raging thirst a swollen tongue and a stinging deteriation of my eye sight. Over the next few days other symptoms started to show - the lines below my eyes and around my face changed overnight and literally made me look 30 years older which has had the most debilitating effect on my life. i cant go out and meet people or friends because firstly it would shock them and secondly frighten them. How could Shaun look like that after being so youthful? Its extraordinary but it really is overnight aging. My body can no longer tolerate cold or heat, i freeze in cold weather to the point were i really cant stand it and at the same time in hot conditions in houses or a hot bathroom i cant stand heat, in effect i cant control my body thermostat and my extremities (feet and hands ) go numb in bed. A neuropathic sensation engufed my body from my head to my toes like prickling or pins and needles, tinitus soon followed which is torture and my gums are receeding and the nerves in my teeth seem dead as well as that the teeth are discolouring from the perfect white they used to be. My joints ache particularly the hips and fingers, healing cuts or grazes is slow.

I dont know what happened and no doctor has got to the bottom of it either, they say im not diabetic following many blood tests but after 3 months of intense research and i mean hours and hours of reading i feel that an unprecedented overnight aging process has hit me to do with some reaction between the finasteride, sugar in take and maybe the zopiclone. My symptoms scream out diabetes but the experts say no. So my research tells me that the finasteride has had some affect on my adrenal cortex and speeded up the aging process by years. Maybe its blocked or slowed down the adrenal cortex hormone production of cortisol which would affect my blood sugars, or maybe the dht is needed by man and shouldnt be blocked.

I just dont know but what has happened to me is overnight aging without doubt however it happened. Maybe my eyes are deteriating like a geriatrics do over time, such as macular degeneration, but in my case it is happening in effect in a short space of time due to the overnight aging process. The tinitus is probably my hearing aging just as someones might who is thirty or forty years older than me - again overnight aging symptoms. The real sign of this overnight aging process however is back to the lines under my eyes which came from nowhere - it really has happened. Im lost my wife and three children are broken with it all they dont have people rpound for fear of embarrassment, the children must be totally confused at such impressable ages of 15, 12 and 6. CAN SOMEONE PLEASE HELP ME !

first off I yours is not the scariest story on here there are many many others who have had the same thing occur. Secondly, your adrenal cortex is shot and your cortisol levels are probably through the roof. I have sympathy for your situation, but the aging didn’t happen over night nor did most of the problems. Most likely they were building for a few months and then over the course of a few weeks everything went to hell, hence what happened to many of us. The accelerated aging you talk about though is something many of the users on here have gone through. I’m 22 and look like I’m about 50. Recently, I’ve been getting better physically and mentally etc, but the aging is something that I will most likely have to deal with the rest of my life.

I took this for only 1 month and ever since my life has become a nightmare. I am 20 years old and now look like a 60 year old man, (permanent wrinkles, and smile lines) because of this drug. I have no sex drive, no more brain power, and I I now look like a totally ugly piece of shit. I lost everything i once had, everyone treats meet different now (like shit) and I have resorted to staying in my room for the past 6 months waiting for this fucking nightmare to go away, but it hasn’t!!! I have tried to get answers from several doctors, but all have no knowledge of these issues I speak of and tell me its a “normal” part of the aging process. I say BS! This isn’t normal nor is it natural…My “new” doctor will be doing a physical next month, and I will be having blood tests done in order to examine the detrimental effects this drug has had on my body. I am in the same boat as many of you, I just need to know where to go or who to speak to when signing the petition to sue these bastards (dead serious) over the side effects “not listed” on the label. If this is happening to a large number of men who take this drug, then some sort of legal action/lawsuit needs to take place, does anyone agree??? I say to those who feel the same way regarding the last statement, we all should gather legal advice, form a law/advisory team, and get started on the necessary paper work.

We’re just as serious about suing these negligent bastards, but the damages need to be properly determined as well as the reason for our body’s inability to recover long after usage before any official accusations are made. This community is all part of that process, and we’re helping each other out of this hole as we determine what exactly happened to us.

I can tell you now, I’m in pretty much the same state you’re in and I’m 21. The damage seems to be intimately related with the HPTA and Finasteride’s ability to imbalance neurosteroids. Hang in there and get the right examinations, solutions will come.

Make a report to your doctor and to the pharmacy! Do take bloodtests etc. and save them. I attached mine in my claim to the national pharmaceutical insurance pool.

The only reason this shit keeps happening is that people and their doctors don’t make official reports so it stays as “internet talk”.

I too look completely different than before - fat face with no form or jawline to speak of.

edit: Speaking of a case, I’m guessing if you get e.g. Crisler as an expert witness and concentrate on unexpected but possible sides like anxiety, depression and permanent sides and hormonal imbalances after fin(with blood tests) it should go right.

Hi @shaun1967 how are you doing after all of these years?

1 Like

@ithappens; @DeadToAll; @3pm; @NameChange

A shout out to you guys too. It’s unbelievably sad to read your posts a decade plus later. I would love to know how you’re doing now. There are too many who have such indignities inflicted and who apparently quietly disappear from the online universe without justice yet done or pain properly chronicled.

1 Like